Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

176 Publications


2004 | Journal Article | LibreCat-ID: 2119
Kolman, Petr, and Christian Scheideler. “Simple On-Line Algorithms for the Maximum Disjoint Paths Problem.” Algorithmica, no. 3, 2004, pp. 209--233, doi:10.1007/s00453-004-1086-1.
LibreCat | DOI
 

2004 | Conference Paper | LibreCat-ID: 2121
Riley, Chris, and Christian Scheideler. “A Distributed Hash Table for Computational Grids.” IPDPS, 2004.
LibreCat | Files available
 

2004 | Conference Paper | LibreCat-ID: 2126
Bhargava, Ankur, et al. “Pagoda: A Dynamic Overlay Network for Routing, Data Management, and Multicasting.” SPAA, 2004, pp. 170--179.
LibreCat | Files available
 

2004 | Conference Paper | LibreCat-ID: 2122
Awerbuch, Baruch, and Christian Scheideler. “Robust Distributed Name Service.” IPTPS, vol. 3279, 2004, pp. 237--249.
LibreCat | Files available
 

2004 | Conference Paper | LibreCat-ID: 2127
Bagchi, Amitabha, et al. “The Effect of Faults on Network Expansion.” SPAA, ACM, 2004, pp. 286--293.
LibreCat | Files available
 

2004 | Conference Paper | LibreCat-ID: 2123
Ateniese, Giuseppe, et al. “Survivable Monitoring in Dynamic Networks.” IWIA, 2004, pp. 33--47.
LibreCat | Files available
 

2004 | Conference Paper | LibreCat-ID: 2124
Awerbuch, Baruch, and Christian Scheideler. “The Hyperring: A Low-Congestion Deterministic Data Structure for Distributed Environments.” SODA, 2004, pp. 318--327.
LibreCat | Files available
 

2004 | Conference Paper | LibreCat-ID: 2120
Awerbuch, Baruch, and Christian Scheideler. “Group Spreading: A Protocol for Provably Secure Distributed Name Service.” ICALP, vol. 3142, 2004, pp. 183--195.
LibreCat | Files available
 

2004 | Conference Paper | LibreCat-ID: 2125
Awerbuch, Baruch, and Christian Scheideler. “Consistent and Compact Data Management in Distributed Storage Systems.” SPAA, 2004, pp. 44--53.
LibreCat | Files available
 

2005 | Conference Paper | LibreCat-ID: 2114
Korzeniowski, Miroslaw, and Christian Scheideler. “Transparent Data Structures, or How to Make Search Trees Robust in a Distributed Environment.” ISPAN, 2005, pp. 182--187.
LibreCat | Files available
 

2005 | Conference Paper | LibreCat-ID: 2115
Kothapalli, Kishore, and Christian Scheideler. “Supervised Peer-to-Peer Systems.” ISPAN, 2005, pp. 188--193.
LibreCat | Files available
 

2005 | Conference Paper | LibreCat-ID: 2116
Onus, Melih, et al. “Efficient Broadcasting and Gathering in Wireless Ad-Hoc Networks.” ISPAN, 2005, pp. 346--351.
LibreCat | Files available
 

2005 | Conference Paper | LibreCat-ID: 2212
Scheideler, Christian. “Overlay Networks for Wireless Ad Hoc Networks.” IMA Workshop on Wireless Communications, 2005.
LibreCat | Files available
 

2005 | Conference Paper | LibreCat-ID: 2117
Kothapalli, Kishore, et al. “Constant Density Spanners for Wireless Ad-Hoc Networks.” SPAA, 2005, pp. 116--125.
LibreCat | Files available
 

2005 | Conference Paper | LibreCat-ID: 2118
Scheideler, Christian. “How to Spread Adversarial Nodes?: Rotate!” STOC, 2005, pp. 704--713.
LibreCat | Files available
 

2006 | Journal Article | LibreCat-ID: 2110
Ateniese, Giuseppe, et al. “Survivable Monitoring in Dynamic Networks.” IEEE Trans. Mob. Comput., no. 9, 2006, pp. 1242--1254, doi:10.1109/TMC.2006.138.
LibreCat | DOI
 

2006 | Conference Paper | LibreCat-ID: 2111
Kothapalli, Kishore, et al. “Distributed Coloring in O/Spl Tilde/(/Spl Radic/(Log n)) Bit Rounds.” IPDPS, 2006.
LibreCat | Files available
 

2006 | Conference Paper | LibreCat-ID: 2112
Awerbuch, Baruch, and Christian Scheideler. “Robust Random Number Generation for Peer-to-Peer Systems.” OPODIS, 2006, pp. 275--289.
LibreCat | Files available
 

2006 | Conference Paper | LibreCat-ID: 2213
Scheideler, Christian. “Towards a Paradigm for Robust Distributed Algorithms and Data Structures.” 6th International HNI Symposium on New Trends in Parallel and Distributed Computing, 2006.
LibreCat | Files available
 

2006 | Journal Article | LibreCat-ID: 2029
Kolman, Petr, and Christian Scheideler. “Improved Bounds for the Unsplittable Flow Problem.” J. Algorithms, vol. 61, no. 1, 2006, pp. 20--44, doi:10.1016/j.jalgor.2004.07.006.
LibreCat | DOI
 

Filters and Search Terms

(author=20792) AND (type=conference_editor OR type=conference OR type=dissertation OR type=mastersthesis OR type=journal_article OR type=journal_editor OR type=preprint OR type=report OR type=working_paper OR type=book_chapter OR type=book_editor OR type=bachelorsthesis OR type=conference_abstract OR type=newspaper_article)

year<=2030 AND year>=1980

Search

Filter Publications

Display / Sort

Sorted by: Publishing Year
Citation Style: MLA

Export / Embed